# SDR CA050120006

- Difficulty date: January 9, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 1,204 hours
- Engine: Pwa PW545A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 661705213
- Condition: Cracked
- Location: Lt Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DEPARTED. AS THE AIRCRAFT ACCELERATED THE CREW BECAME CONCERNED DUE TO A VIBRATION.  THE AIRCRAFT WAS DIVERTED TO INTERNATIONAL AIRPORT.  INVESTIGATION FOUND A CRACK IN THE HYDRAULIC LINE FROM THE LT ENGINE DRIVEN HYDRAULIC PUMP WHERE IT CONNECTS TO THE INPUT PORT OF THE LT PRESSURE FILTER.  A NEW LINE WAS INSTALLED.  THE HYDRAULIC SYSTEM WAS SERVICED AND GROUND FUNCTION TESTS WERE COMPLETED.  THE AIRCRAFT WAS RELEASED TO SERVICE.
